# SDR FDEA202201260143

- Difficulty date: January 26, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24368
- Aircraft time: 74,777 hours, 26,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Life Raft
- Part number: D30654122
- Part serial: 2020RP
- Condition: Damaged
- Location: N/A
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WAS OPENED FROM THE OUTSIDE WHILE STILL  ARMED, SLIDE FELL OFF OF DOOR    RAR R1 SLIDE/RAFT, REF B757 AMM 25-66-01-4. NO                                    DEFECTS NOTED AT THIS TIME. MEL ITEM RESTORED.
